# SDR CALA9901352

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59083
- Make and model: Doug DC-10-30
- Aircraft serial: 47926
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S292916912000
- Condition: Corroded
- Location: Bs 1887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM J SECTION CORRODED AT ST 1887 AT 39L TO 58 L.  REMOVED CORROSION AND INSTALLED NEW SECTION PER SRM 51-21-00 AND GMM 10-900-01.
